# SDR SWAA2018060422455

- Difficulty date: May 29, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 41,293 hours, 24,428 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT BAR FLAP PARTIALLY LOOSE.  SECURED SLIDE PER SIP.
